# SDR 04FDEA00247

- Difficulty date: January 29, 2004
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727-200
- Aircraft serial: 20935
- Aircraft time: 53,595 hours, 33,358 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Nlg Indicator
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RED NOSE GEAR UNSAFE LIGHT ON FOLLOWING GEAR RETRACTION; FOLLOWED RED TABS & RETURNED TO VLN FOR LANDING.  REMOVED AND REPLACED NOSE GEAR LOCK SWITCH & POSITION SWITCH.  PERFORMED ADJUSMENT/TEST, NO HELP.  REMOVED AND REPLACED LANDING GEAR ACCESSORY UNIT AND PERFORMED NOSE GEAR LOCK AND POSITION SWITCH ADJUSMENT/TEST AS PER MM 32-61-071-4 AND DIDN'T HELP.  ALSO PERFORMED WIRING CHECK BETWEEN LOCK SWITCH AND NOSE GEAR WHEEL WEEL CANNON PLUG AND FOUND WIRE C-BROKEN.  FIXED WIRE-C AS PER 727-200 SWPM.  REINSTALLED ORIGINAL LANDING GEAR ACCESSORY UNIT.  PERFORMED NOSE GEAR LOCK AND POSITION SWITCH ADJUSMENT/TEST, AND NOSE GEAR RED LIGHT WORKED PROPERLY WITH LANDING GEAR IN UP POSITION.
